# SDR SWAA2020050136521

- Difficulty date: April 7, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB ASSY 4 CRACKED AT STIFFENER #3 / REPAIRED R/H HORIZONTAL STAB. INPAIR #4 AT STIFFENER #3 AS PER REF B737-700 SRM 55-10-09-2R-4
